# SDR DALA2023060704658

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 A.A/A.D. NICK ON COUNTERSINK AT HOLE 5 BTW 4-7 HRS AND BTW 11-1 HRS. RH ENG DRAG FTG CLAMP-UP RH WING (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00235 : COUNTERSINK AT HOLE 5 BTW 4-7 HRS AND BTW 11-1 HRS. RH ENG DRAG FTG CLAMP-UP RH WING WAS REPAIRED PER ERA 609153-14AD REV ORIGINAL SECTION I PERMANET REPAIR PART. A TO B AND PRI 609153-14 REV. 3. (2800476)
